# SDR YENA2019100950571

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 43,107 hours, 14,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL LOCATED FR66-FR68 AT LEVEL STR 23RH SIDE AT AFT GALLEY AREA; REMOVED CORROSION LOWER SILL LOCATED FR66-FR68 AT LEVEL STR 23RH SIDE AT AFT GALLEY AREA.  AREA WITHIN LIMITS AFTER REMOVAL IAW A320-53-41-14-283-002.  ALL WORK ACCOMPLISHED ON AEROMAN NR 2019-285276.
